# SDR ASAA2023092045237

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 61,998 hours, 18,464 cycles
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS ENG #2 FIRE DETECTION B LOOP INOP. GROUNDED - YES. (RESOLVED ON W/O: 1970597 TASKCARD: N/R-00001 ) ACCOMPLISHED FIM 26-10 TASK 805 AND FOUND HIGH RESISTANCE AND DIRTY MW0326 CONNECTOR ON #2 ENG, VARIED FROM 10 OHMS TO 10,000 OHMS DURING WIRE SHAKE TESTS. ACCOMPLISHED CONNECTOR CLEANING OF CONNECTOR MW0326. ALL 4 LOOP B CIRCUITS ON FAN AND CORE FIRE LOOPS RESISTANCE TESTED IN RANGE PER FIM 26-10 TASK 805. AFTER CONNECTOR CLEANING RESISTANCE VALUES DROPPED TO .5 OHM WHEN TESTED FROM THE ENGINE AND APU FIRE DETECTION CONTROL MODULE. MULTIPLE BITE CHECKS AND COCKPIT FIRE PANEL TESTS INDICATED NO DEFECTS. THIS CLEARS MEL 26-2B, CN: 20105564. ENG #2 FIRE LOOP TEST SWITCH RETURNED TO NORMAL POSITION. SEAMC PETER NOTIFIED.
